Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
102938

worried about pseudotumor cerebri

Recommended Posts

i've heard that one of the rare side effects of accutane is pseudotumor cerebri, and i'm worried that i'm developing it. i'm experiencing headaches nearly every day,  i can't read text that's far away, i feel a bit dizzy, and there's pressure in my ears, although  my hearing itself is fine. 

i won't take accutane today to see if these symptoms are relieved, but i'm worried that they're permanent. my dosage is 60mg one day, 40 mg the other day. if i take  a lower dosage or stop for a while, will they get any better? or is this permanent and i'll have to begin treating it?

i'm extremely worried and had an anxiety attack over this last night. i really, really can't afford losing my vision, but i also don't want to have acne for the rest of my life. please help me with this if you can. 

if i have to stop accutane completely, are there any alternatives that are effective? 

please help me

Edited by 102938

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×